Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 769561, 8 pages
http://dx.doi.org/10.1155/2014/769561
Research Article

New Types of Doubly Periodic Standing Wave Solutions for the Coupled Higgs Field Equation

Department of Information Management, College of Management, Shanghai University, Shanghai 200444, China

Received 9 January 2014; Accepted 12 February 2014; Published 19 March 2014

Academic Editor: Weiguo Rui

Copyright © 2014 Gui-qiong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the Hirota bilinear method and theta function identities, we obtain a new type of doubly periodic standing wave solutions for a coupled Higgs field equation. The Jacobi elliptic function expression and long wave limits of the periodic solutions are also presented. By selecting appropriate parameter values, we analyze the interaction properties of periodic-periodic waves and periodic-solitary waves by some figures.